I have been itching throughout my body, especially after eating, for about two years. I noticed fatigue and shortness of breath about 18 months ago. I stopped smoking before seven years. I stopped drinking before a year as my upper abdominal area started paining after drinking. Before five months, I had undergone treatment. But, my liver had enlarged and I had antimitochondrial antibody. So, my doctor prescribed Ursodiol and referred me to a gastroenterologist. The gastroenterologist ordered a biopsy and he said that it is unremarkable. He suggested me to stop taking Ursodiol and come back for another biopsy in six months. I did not go again to the doctor, because I have severe health issues. My other health issues are as follows: Less muscle strength and stamina during exercise, light-colored stools, gained 30 lbs in the last year with the same diet, trouble in sleeping, reading, concentrating, memory, changes in body temperature, fever, higher pulse of 80-90, acne on back, frequent urination, cellulite on butt and legs. I took Creon or Pancreatin and it reduces tingling or itching in legs. I got AMA, ASMA, ANA, blood panel and liver panel done. I lead to believe that my issues could be an irregular form of autoimmune hepatitis and was prescribed Prednisone and Azathioprine. Please suggest me what should I do now. Also, a primary care physician is willing to give me corticosteroid treatment with this. Please help.
Welcome to icliniq.com. There are a few important facts I would want you to consider.
For further information consult an internal medicine physician online --> https://www.icliniq.com/search/online-doctors-directory/internal-medicine-physician
Was this answer helpful?|
.. here to help you. See, there are no definitive criteria to stop Azoran (Azathioprine). Usually, if thymus is removed and patient is asymptomatic then your doctor may taper and stop Azoran. However in case one gets a repeat episode then he would ne... Read fullMy daughter has vitiligo in her lower lip. What should we do?
.. you going at length in explaining me the exact medicine regimen. You are well in time and not late, so do not worry. I normally give tablet Azathioprine taking into consideration the weight factor. After the stabilization has been achieved in abou... Read fullTesticular ultrasound showed multiple lesions. Do I need testicular biopsy to confirm cancer?
.. mass is treated as cancer unless proven otherwise. That is why it is advised to evaluate the lesions found by patient or ultrasound by surgical removal and detailed pathological examination.Whereas for most other sites, the biopsy is possible. The... Read full
Ask your health query to a doctor online?Ask an Internal Medicine Physician Now